# SDR P5CA2021040300083

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,262 hours, 22,498 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fire Bottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

" CARGO BTL 2" EICAS MSG( TRANSFER TO MDDR 144785 IAW MEL 26-23-01-01 CAT "C" DUE DATE 13 APR 21  04 APR 21-LP 1329329 ITEM 10-CVG- PERFORMED FIM 26-23 FAULT TREE 813 BLOCK 1. NO DEFECTS NOTED. PERFORMED OPS CHECK OF THE #2 BTL PRESSURE SWITCH IAW AMM 26-23-00. OPS CHECK GOOD. DMI #144785 REMAINS.  04 APR 21 - LP 1329330 - ITEM 13 CVG - REMOVED AND REINSTALLED CARGO FIRE EXT BOTTLES 2 AND 2A IAW AMM 26-23-02 IN ORDER TO PERFORM WEIGHT CHECK OF BOTH BOTTLES IAW AMM 26-23-02. BOTH BOTTLES WEIGHT CHECKS OK. ALSO PERFORM CARGO 2 AND 2A BOTTLES PRESS SW CHECK IAW AMM 26-23-00. CHECKS OK. NO FAULTS PRESENT AT THIS TIME. DMI 144785 OK TO CLEAR MEL AND PLACARDS REMOVED.  )
